# SDR DALA2022122208293

- Difficulty date: December 22, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- Aircraft time: 58,030 hours, 41,322 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Web
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LH CUSP WEB EDGE AT STA Y=717 AND X =56. SUMMARY OF NRC 00373: LH CUSP WEB EDGE AT STA Y=717 AND X=56 WAS PERMANENTLY REPAIRED PER B717-200 SRM 53-00-55-2R-4 REPAIR 4 FIGURE 203. (LP #2548917)
